# SDR MWEA050017

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 49,848 hours, 45,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Part serial: 984
- Condition: Hung Up
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FLAP HANGING UP AT FORWARD GALLEY SERVICE DOOR.  REMOVED AND REPLACED FORWARD SERVICE DOOR EVACUATION ASSEMBLY.
